# SDR ASAA2021060335032

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,687 hours, 15,207 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Anti-Ice Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COWL VALVE OPEN LIGHT ON WITH SWITCH IN OFF POSITION. GROUNDED - YES. ACCOMPLISHED GVI OF #2 ENGINE TAI VALVE, FOUND CONNECTOR DP1302 LOOSE. RE-SECURED CONNECTOR IAW B737-800 AMM 30-21-11. OPS CHECK OKSEAMC CARLOS NOTIFIED.
